# SDR SCNA98085

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Condition: Failed
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NUMBER FIVE LEADING EDGE SLAT AND THE NUMBER SIX LEADING EDGE FLAP WOULD NOT RETRACT.  REMOVED AND REPLACED THE NUMBER FIVE LEADING EDGE SLAT ACTUATOR PER MAINTENANCE MANUAL 278132 AND INSTALLED A NUMBER SIX LEADING EDGE FLAP INDICATION EMERGENCY HARNESS PER 2788201.
